MathSciNet Relay Station
MathSciNet bibliographic data
MR1749365 (2001e:30074) 30E20 (42B20 47G10)
Verdera, Joan On the $T(1)$-theorem for the Cauchy integral. Ark. Mat. 38 (2000), no. 1, 183–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement